# SDR QXEA2019102800397

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 20,698 hours, 22,208 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 697076004
- Part serial: 138
- Condition: Malfunctioned
- Location: Feathering
- Part time: 40,926 hours, 43,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PROPELLER DOES NOT UNFEATHER USING THE ALT FEATHER PUMP. TAPPED FEATHERING PUMP WITH A SMALL MALLET. PUMP STARTED WORKING BUT MADE AN ABNORMAL AMOUNT OF NOISE AND PUMP SPEED SEEMED TO VARY DURING UNFEATHER. REPLACED #1 ENGINE FEATHERING PUMP IAW Q400 AMM 61-20-31-400-801. OP CHECKS GOOD.
